# SDR KPV2008F00002

- Difficulty date: September 11, 2008
- Submitted: September 18, 2008
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0054W
- Condition: False Activation
- Location: Aft Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, "SMOKE" WARNING LIGHT CAME ON, REMAINED ON FOR 3 SECONDS THEN WENT OUT. AFTER LANDING LIGHT CAME ON AGAIN THEN WENT OUT AFTER A FEW SECONDS. VISUALLY INSPECTED NR 1 AND NR 2 SMOKE DETECTORS, NO DEFECTS NOTED. PERFORMED OPS CHECK OF SMOKE DETECTION SYSTEM GOOD IAW MM 26-12-00, PG 201. (K)
